Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 413034, 5 pages
http://dx.doi.org/10.1155/2013/413034
Research Article

Reliable Path Selection Problem in Uncertain Traffic Network after Natural Disaster

1School of Business, Beijing Technology and Business University, Beijing 100048, China
2University of Chinese Academy of Sciences, Beijing 100049, China

Received 8 January 2013; Revised 20 March 2013; Accepted 12 April 2013

Academic Editor: Andrzej Swierniak

Copyright © 2013 Jing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • S. Ahmad Hosseini, and Eddie Wadbro, “Connectivity reliability in uncertain networks with stability analysis,” Expert Systems With Applications, vol. 57, pp. 337–344, 2016. View at Publisher · View at Google Scholar
  • Shuang Wang, Dong Yang, and Jing Lu, “A connectivity reliability-cost approach for path selection in the maritime transportation of China’s crude oil imports,” Maritime Policy & Management, pp. 1–18, 2018. View at Publisher · View at Google Scholar